# SDR N6WA2024102901

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N564GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10066
- Aircraft time: 42,493 hours, 32,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH6703936693
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BRACKET BETWEEN FS693.00 ANDFS847.00 WL73.00 IS CORRODED. REPLACED BRACKET BETWEEN FS693.00 ANDFS847.00 WL73.OO IAW CRJ SRM 51-41-02
